# SDR QXEA2015042300218

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,606 hours, 21,831 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0418
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 9,243 hours, 10,699 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER WOULD NOT COME OUT OF FEATHER AFTER ENGINE START.  NR 2 CONDITION LEVER WAS OPERATED TWICE, THEN PROPELLER OPERATED NORMALLY.  NO FAULTS FOUND IN CDS.  PROPELLER FAILED TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-801.  REPLACED THE NR 2 OVERSPEED GOVERNOR IAW AMM 61-20-26-00-801 & 61-20-26-400-801.  CHECKS GOOD RETURNED TO SERVICE.
